| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed, during the device inspection.That the tracheal intubation fiberscope's flexible tube coating was peeling.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected fields: d4 and h6 component code.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: stress of repeated use, external factors, or handing of the device.A definitive root cause could not be determined.The event can be [detected/prevented] by following the instructions for use which state: instructions for the tracheal intubation fiberscope lf-tp/dp/gp chapter 3, ¿preparation and inspection¿ section 3.2, ¿preparation and inspection of the endoscope¿ describes how to inspect for the subject event.Olympus will continue to monitor field performance for this device.